# SDR SWIA201128145

- Difficulty date: October 5, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 21,475 hours, 18,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND 2ND TO LAST OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 5557)  RELAMPED EMERGENCY LIGHTS.
